# SDR UIEA200600138

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 32,764 hours, 6,588 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 65B270432
- Part serial: 00320
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE MSG3 C-4 CHECK IN PIK, ON INSPECTION OF THE COCKPIT WINDOWS, IT WAS OBSERVED THAT NR 3 RT WINDOW HAD DELAMINATED IN THE UPPER AFT CORNER, REQUIRING REPLACEMENT.  WINDOW ASSY REPLACED, AND AIRCRAFT RETURNED TO SERVICE.
